| Catalog Number |
4540022-07 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the event description: the first incident delivered medication seven hours earlier than the adjusted time, while the second incident delivered it 17 hours earlier.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.Note: this report is being filed for an item number that is not sold in the united states, however, similar items are sold in the united states by b.Braun medical, inc.